MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Model Number VENUL18120
Medical Device Problem Codes Entrapment of Device (1212); Appropriate Device Problem Term/Code Not Available (3191); Activation Failure (3270)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 01/2022).Device pending return.
 
Event or Problem Description
It was reported that during stent placement through iliac vein, the stent allegedly did not deploy correctly.It was further reported that the stent allegedly stuck in the iliac vein.Reportedly medical intervention was required to remove the stent.The patient current status was normal.
 
Additional Manufacturer Narrative
H10: manufacturing review: a review of manufacturing records was not performed, as additional complaints have not been reported for this lot.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the evaluation of the image and returned sample confirmed that the user experienced a deployment issue with the stent during deployment leading to interaction between stent and delivery system.The complete proximal stent end being undeployed leads to the conclusion that the issue was caused by a deployment issue.The provided image and the returned sample indicated that the stent fractured which was considered the consequence of the stent being stuck to the system upon removal.The provided image indicated a deployment issue rather than an expansion issue which led to a confirmed result for partial deployment.Based on the information available, a definite root cause for the reported event could not be determined.Labeling review: a review of the relevant instructions for use for this product was conducted.Regarding a potential deployment failure the instructions for use states: 'predilation of chronic lesions with a balloon dilatation catheter is recommended.' and 'do not constrict the delivery system during stent deployment.If excessive force is felt during stent deployment, do not force the stent system.Remove the stent system and replace with a new unit.' in addition, the instructions for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H10: d4 (expiry date: 01/2022), g3 h11: b3, h6(device, method, result, conclusion) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during stent placement procedure through iliac vein, the stent allegedly did not deploy correctly.It was further reported that the stent allegedly stuck in the iliac vein.Reportedly medical intervention was required to remove the stent.The patient current status was normal.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key10789779
Report Number9681442-2020-20025
Device Sequence Number14436012
Product Code QAN
UDI-Device Identifier00801741103803
UDI-Public(01)00801741103803
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENUL18120
Device Catalogue NumberVENUL18120
Device Lot NumberANEN1102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2020
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer02/12/2021
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;